# SDR SOKF20160902006

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2019
- Aircraft time: 33,930 hours, 12,581 cycles
- Engine: Iae V2527A5
- Engine time: 6,886 hours, 2,748 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075440
- Part serial: 10158
- Condition: Faulty
- Location: Zone 300
- Part time: 6,188 hours, 17,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ACFT RETURN TO DEPARTURE DUE TO ECAM WARNING FLIGHT CONTROL ELAC 2 PITCH FAULT, AT STATION, PERFORMED TSM 27-93-00-810-867-A.  R & R ELEVATOR SERVO CONTROL LT SIDE, 34 CE1 IAW AMM 27-34-51-000-001-A AND 27-34-51-400-001-A.  ADJUSTMENT TEST OF THE  ELEVATOR 
AFTER THE REMOVAL/INSTALLATION  OF 1 SERVO CONTROL UNIT IAW AMM 27-34-00-820-003.  THE AIRCRAFT RETURN TO NORMAL OPERATION.
